# SDR SWAA2021021540523

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AT AFT CARGO BAY BS767+6 LBL8 WL157. / REPAIRED RAIL AT AFT CARGO BAY B/S 767+6 LBL8 WL157 IAW SRM 53-00-53-2R-2 REPAIR 2. 59900U 14JAN21
